Alert archive / California / Wind Advisories in 2007

Wind Advisory 20, NWS San Diego, CA

September 19, 2007Riverside County, San Bernardino County, San Diego County, California

NWS San Diego, CA issued this wind advisory at Sep 19, 2007, 2:50 AM PDT for Riverside County, San Bernardino County, San Diego County, California. It took effect at Sep 19, 2007, 12:00 PM PDT. It was in force for 38 hr.

The area

The counties it named.

The facts

Issued
Sep 19, 2007, 2:50 AM PDT (09:50 UTC)
In effect from
Sep 19, 2007, 12:00 PM PDT
Expired
Sep 21, 2007, 1:49 AM PDT
In force
38 hr
Issued by
NWS San Diego, CA

Counties Riverside County, CA, San Bernardino County, CA, San Diego County, CA

The nearest sounding before it

San Diego, CA (KNKX), launched 00:00Z, 9.8 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 00:00Z on 2007-09-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 00:00Z on 2007-09-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -21 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1103 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-21 m²/s²
0-3 km storm-relative helicity
-66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KSGX 190950
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
250 AM PDT WED SEP 19 2007

...APPROACHING STORM TO CAUSE GUSTY WINDS AND A DEEP MARINE
LAYER TODAY THROUGH FRIDAY...

.A POTENT UPPER LOW PRESSURE WILL AFFECT SOUTHERN CALIFORNIA TODAY
THROUGH FRIDAY. STRONG ONSHORE FLOW AHEAD OF THE LOW HAS DEEPENED
THE MARINE LAYER...RESULTING IN AREAS OF DENSE FOG ALONG THE
COASTAL SLOPES OF THE MOUNTAINS THIS MORNING. LATER TODAY...THE 
ONSHORE FLOW WILL PRODUCE GUSTY WEST WINDS IN THE MOUNTAINS AND
DESERTS. UPPER LEVEL WINDS OF THE LOW PRESSURE WILL MAINTAIN THE
GUSTY WEST WINDS ACROSS THE RIDGES AND DOWN THE DESERT SLOPES ON
THURSDAY AND FRIDAY.

CAZ055-056-058-191800-
/O.NEW.KSGX.FG.Y.0006.070919T0950Z-070919T1600Z/
/O.NEW.KSGX.WI.Y.0020.070919T1900Z-070921T1800Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-
250 AM PDT WED SEP 19 2007

...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM PDT THIS MORNING...
...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 11 AM PDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A DENSE FOG
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PDT THIS MORNING. A WIND
ADVISORY HAS ALSO BEEN ISSUED. THIS WIND ADVISORY IS IN EFFECT
FROM NOON TODAY TO 11 AM PDT FRIDAY. 

A RAPIDLY DEEPENING MARINE LAYER TO NEARLY 5000 FEET DEEP WILL
CAUSE DENSE FOG AND CLOUDS ALONG THE COASTAL SLOPES OF THE
MOUNTAINS THIS MORNING.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED
TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE LOW
BEAM HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.

A STRONG LOW PRESSURE WILL BRING LOCAL GUSTY WEST WINDS TO THE
MOUNTAINS THIS AFTERNOON THROUGH FRIDAY.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ057-191600-
/O.NEW.KSGX.FG.Y.0006.070919T0950Z-070919T1600Z/
SANTA ANA MOUNTAINS AND FOOTHILLS-
250 AM PDT WED SEP 19 2007

...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM PDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A DENSE FOG
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PDT THIS MORNING.

A RAPIDLY DEEPENING MARINE LAYER TO NEARLY 5000 FEET DEEP WILL
CAUSE DENSE FOG AND CLOUDS ALONG THE COASTAL SLOPES OF THE
MOUNTAINS THIS MORNING. 

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE LOW BEAM HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF
YOU.

$$

CAZ060>062-191800-
/O.NEW.KSGX.WI.Y.0020.070919T1900Z-070921T1800Z/
APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY-
SAN DIEGO COUNTY DESERTS-
250 AM PDT WED SEP 19 2007

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 11 AM PDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 11 AM PDT
FRIDAY.

A STRONG LOW PRESSURE WILL BRING LOCAL GUSTY WEST WINDS TO THE
DESERTS THIS AFTERNOON THROUGH FRIDAY.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

MACKECHNIE
7 follow-up statements
000 
WWUS76 KSGX 191557
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
857 AM PDT WED SEP 19 2007

...APPROACHING STORM TO CAUSE GUSTY WINDS AND A DEEP MARINE LAYER
TODAY THROUGH FRIDAY...

.A POTENT UPPER LOW PRESSURE WILL AFFECT SOUTHERN CALIFORNIA
TODAY THROUGH FRIDAY. LATER TODAY... THE ONSHORE FLOW WILL PRODUCE
GUSTY WEST WINDS IN THE MOUNTAINS AND DESERTS. UPPER LEVEL WINDS
OF THE LOW PRESSURE WILL MAINTAIN THE GUSTY WEST WINDS ACROSS THE
RIDGES AND DOWN THE DESERT SLOPES ON THURSDAY AND FRIDAY.

CAZ055-056-058-200000-
/O.EXP.KSGX.FG.Y.0006.000000T0000Z-070919T1600Z/
/O.CON.KSGX.WI.Y.0020.070919T1900Z-070921T1800Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-
857 AM PDT WED SEP 19 2007

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 11 AM PDT
FRIDAY...
...DENSE FOG ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING...

THE DENSE FOG ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING. A
WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 11 AM PDT
FRIDAY. 

A STRONG LOW PRESSURE WILL BRING LOCAL GUSTY WEST WINDS TO THE
MOUNTAINS THIS AFTERNOON THROUGH FRIDAY.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ057-191700-
/O.EXP.KSGX.FG.Y.0006.000000T0000Z-070919T1600Z/
SANTA ANA MOUNTAINS AND FOOTHILLS-
857 AM PDT WED SEP 19 2007

...DENSE FOG ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING...

THE DENSE FOG ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING. 



$$

CAZ060>062-200000-
/O.CON.KSGX.WI.Y.0020.070919T1900Z-070921T1800Z/
APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY-
SAN DIEGO COUNTY DESERTS-
857 AM PDT WED SEP 19 2007

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 11 AM PDT
FRIDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 11 AM PDT
FRIDAY. 

A STRONG LOW PRESSURE WILL BRING LOCAL GUSTY WEST WINDS TO THE
DESERTS THIS AFTERNOON THROUGH FRIDAY.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

DVA
000 
WWUS76 KSGX 191639
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
939 AM PDT WED SEP 19 2007

...APPROACHING STORM TO CAUSE GUSTY WINDS AND A DEEP MARINE LAYER
TODAY THROUGH FRIDAY...

.STRONG UPPER LEVEL LOW PRESSURE APPROACHING FROM THE NORTH WILL
AFFECT SOUTHERN CALIFORNIA TODAY THROUGH FRIDAY. LATER TODAY...
THE ONSHORE FLOW WILL PRODUCE GUSTY WEST WINDS IN THE MOUNTAINS
AND DESERTS. UPPER LEVEL WINDS WILL MAINTAIN THE GUSTY WEST WINDS
ACROSS THE RIDGES AND DOWN THE DESERT SLOPES ON THURSDAY AND
FRIDAY.

CAZ055-056-058-060>062-200100-
/O.CON.KSGX.WI.Y.0020.070919T1900Z-070921T1800Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
939 AM PDT WED SEP 19 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT FRIDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT FRIDAY. 

A STRONG LOW PRESSURE WILL BRING LOCAL GUSTY WEST WINDS TO THE
DESERTS THIS AFTERNOON THROUGH FRIDAY.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

DVA
000 
WWUS76 KSGX 200132
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
632 PM PDT WED SEP 19 2007

...APPROACHING STORM TO CAUSE GUSTY WINDS AND A DEEP MARINE LAYER
TONIGHT THROUGH FRIDAY...

.STRONG UPPER LEVEL LOW PRESSURE APPROACHING FROM THE NORTH WILL
CAUSE GUSTY WEST TO SOUTHWEST WINDS IN THE MOUNTAINS AND DESERTS. 
WIND GUSTS TO 45 MPH WILL OCCUR AT TIMES...ESPECIALLY OVER THE
HIGHER ELEVATION RIDGES AND DOWN THE DESERT SLOPES. 

CAZ055-056-058-060>062-201200-
/O.CON.KSGX.WI.Y.0020.000000T0000Z-070921T1800Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
632 PM PDT WED SEP 19 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT FRIDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT FRIDAY. 

A STRONG LOW PRESSURE SYSTEM WILL BRING LOCAL GUSTY WEST WINDS TO
PORTIONS OF THE MOUNTAINS AND DESERTS THROUGH FRIDAY.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS76 KSGX 201125
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
425 AM PDT THU SEP 20 2007

CAZ055-056-058-060>062-201930-
/O.CON.KSGX.WI.Y.0020.000000T0000Z-070921T1800Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
425 AM PDT THU SEP 20 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT FRIDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT FRIDAY. 

A STRONG LOW PRESSURE SYSTEM WILL BRING LOCAL GUSTY WEST WINDS TO
PORTIONS OF THE MOUNTAINS AND DESERTS THROUGH FRIDAY.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS76 KSGX 201841
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
1141 AM PDT THU SEP 20 2007

CAZ055-056-058-060>062-210300-
/O.CON.KSGX.WI.Y.0020.000000T0000Z-070921T1800Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
1141 AM PDT THU SEP 20 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT FRIDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT FRIDAY. 

A STRONG LOW PRESSURE SYSTEM WILL BRING LOCAL GUSTY WEST WINDS TO
PORTIONS OF THE MOUNTAINS AND DESERTS THROUGH FRIDAY.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS76 KSGX 210335
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
835 PM PDT THU SEP 20 2007

CAZ055-056-058-060>062-211200-
/O.CON.KSGX.WI.Y.0020.000000T0000Z-070921T1800Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
835 PM PDT THU SEP 20 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT FRIDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT FRIDAY. 

A STRONG LOW PRESSURE SYSTEM WILL BRING LOCAL GUSTY WINDS TO
PORTIONS OF THE MOUNTAINS AND DESERTS TONIGHT THROUGH FRIDAY.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS76 KSGX 210849
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
149 AM PDT FRI SEP 21 2007

...WIND ADVISORY CANCELLED IN THE MOUNTAINS AND DESERTS...

.THE STRONG WINDS OVER THE MOUNTAINS AND DESERTS HAVE MOSTLY
DIMINISHED SINCE EARLY EVENING. SOME GUSTY WINDS WILL STILL OCCUR
TODAY OVER HIGHER RIDGES AND DESERT SLOPES...ESPECIALLY IN SAN
BERNARDINO COUNTY. HOWEVER...WIND SPEEDS IN MOST AREAS WILL BE
BELOW 25 MPH...AND GUSTS WILL MOSTLY BE BELOW 40 MPH TODAY.

CAZ055-056-058-060>062-211000-
/O.CAN.KSGX.WI.Y.0020.000000T0000Z-070921T1800Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
149 AM PDT FRI SEP 21 2007

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE WIND
ADVISORY. ONLY LOCAL GUSTY WINDS...MAINLY IN SAN BERNARDINO
COUNTY...ARE EXPECTED.

$$

MAXWELL

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Sep 18, 9:30 PM PDT, 5 hours 20 minutes earlier.

Area forecast discussion, Sep 18, 9:30 PM PDT, 5 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
930 PM PDT TUE SEP 18 2007

.SYNOPSIS...
AN UNSEASONABLY STRONG STORM OVER WASHINGTON THIS EVENING WILL MOVE
SOUTH ALONG THE COAST WEDNESDAY AND THURSDAY. STRONG WINDS WILL
DEVELOP IN THE MOUNTAINS AND DESERTS WEDNESDAY AFTERNOON THROUGH
THURSDAY...AND A RAPIDLY DEEPENING MARINE LAYER WILL BRING AREAS OF
LIGHT RAIN OR DRIZZLE. FRIDAY AND SATURDAY WILL BE UNSEASONABLY COOL
WITH SCATTERED SHOWERS AND THUNDERSTORMS POSSIBLE.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

THE INNOCUOUS SWIRL OF THE UPPER LOW OVER SEATTLE ON THE WATER VAPOR
LOOP WILL DRIFT SOUTH AND TURN INTO ONE OF THE MOST IMPRESSIVE
SEPTEMBER WINTER-TYPE STORMS SEEN IN THESE PARTS IN QUITE A WHILE.

THE 00Z NAM REMAINS IN FAIRLY GOOD AGREEMENT WITH PREVIOUS
RUN...PERHAPS A LITTLE FARTHER NORTH WITH THE CENTER OF THE UPPER
LOW.  THE ECMWF AND THE GFS...WHICH WAS THE OUTLIER A COUPLE DAYS
AGO...ARE ALSO IN BETTER AGREEMENT.

TODAY WAS LIKELY THE WARMEST WE WILL SEE THE REST OF THE WEEK.
HEIGHTS LOWER EACH DAY THROUGH FRIDAY AS THE TROUGH DIGS SOUTH AND
TEMPS WILL FALL EACH DAY BEFORE BOTTOMING OUT FRIDAY AND SATURDAY.
THE MARINE LAYER WILL DEEPEN TO AROUND 3000 FEET LATE TONIGHT...THEN
TO 5000 FEET THURSDAY MORNING WHEN LIGHT RAIN AND DRIZZLE ARE
POSSIBLE.

AN IMPRESSIVE JET STREAM AHEAD OF THE UPPER LOW WILL BRING STRONG
WINDS BEGINNING WEDNESDAY AFTERNOON/EVENING. 700 MB WINDS PEAK AT 50
KTS WEDNESDAY NIGHT AND THURSDAY WHEN WIND ADVISORIES MAY BE NEEDED
IN THE MTNS AND DESERTS.

BY FRIDAY AFTERNOON THE LOW WILL BE OVER PT CONCEPTION. PULSES OF
ENERGY ROTATING AROUND THE BASE OF THE TROUGH COUPLED WITH COLD AIR
ALOFT WILL CREATE INSTABILITY STRONG ENOUGH FOR SHOWERS AND POSSIBLE
THUNDERSTORMS INTO SATURDAY. THE RAIN WITH NOT BE UNIFORM AND PRECIP
AMOUNTS WILL VARY QUITE A BIT...AND THERE ARE CONCERNS ABOUT HEAVY
RAIN OVER THE RECENT BURN AREAS. SNOW IS POSSIBLE AT THE HIGHEST
ELEVATIONS OF SAN BERNARDINO AND RIVERSIDE COUNTY. FOR SAN DIEGO
COUNTY TO GET ANY HEAVY WET SNOW...THE STORM WILL HAVE TO TAKE A
DECIDEDLY SOUTHERN TRACK. THERE IS ALSO AN OUTSIDE CHANCE FOR RECORD
LOW MAXIMUM TEMPERATURES FRIDAY IN A FEW SPOTS.

THE UPPER LOW MOVES EAST SUNDAY WITH DRIER...WARMER CONDITIONS
SUNDAY AND MONDAY.

&&

.AVIATION...190320Z
ACARS SOUNDINGS AND OBSERVATIONS SHOW A SLOPED MARINE
INVERSION...FROM 2500 FEET AT KSAN TO 1500 FEET AT KSNA. WITH THE
EDDY CONTINUING...THE MARINE LAYER SHOULD DEEPEN TO THE 2000-3000
FOOT RANGE OVERNIGHT. BY SUNRISE WED...MOST LOCATIONS W OF THE MTNS
WILL HAVE A CEILING IN THAT RANGE...WITH TOPS TO 3500 FEET. DRIZZLE
WILL BE POSSIBLE AND COULD RESULT IN LOCAL VSBYS IN THE 3-5 MILE
RANGE...BUT OTHERWISE...THE ONLY LOW VSBYS WILL BE IN THE CLOUD
LAYER WHERE TERRAIN WILL BE OBSCURED. CLEARING WILL BE SLOW WED
WITH MOST COASTAL AIRPORTS LIKELY STAYING BROKEN...OR AT LEAST
SCATTERED WITH TEMPO BROKEN THROUGH THE AFTERNOON.

ABOVE THE MARINE LAYER...MOSTLY CLEAR SKIES WITH UNRESTRICTED
VISIBILITIES WILL CONTINUE THROUGH WEDNESDAY. LOCAL WINDS OF 20-30
KNOTS WITH HIGHER GUSTS OVER THE MTN CRESTS AND DESERT SLOPES WILL
RESULT IN MTN WAVE RELATED TURBULENCE OVER THOSE AREAS AND THE
DESERTS.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

PUBLIC...MOEDE
AVIATION/MARINE...MAXWELL

NWS ON THE WEB AT WEATHER.GOV/SANDIEGO
Hazardous weather outlook, Sep 18, 8:16 PM PDT, 6 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
816 PM PDT TUE SEP 18 2007

CAZ042-043-048-050-055>058-060>062-191215-
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
816 PM PDT TUE SEP 18 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
CALIFORNIA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A STRONG UPPER LOW MOVING DOWN THE COAST WILL BRING INCREASING
WINDS WEDNESDAY AFTERNOON THAT WILL CONTINUE THROUGH THURSDAY.
WIND ADVISORIES MAY BE NEEDED IN THE MOUNTAINS AND DESERTS. THE
STORM WILL ALSO DEEPEN THE MARINE LAYER FOR POSSIBLE LIGHT RAIN
AND DRIZZLE WEDNESDAY NIGHT AND THURSDAY.

SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE FRIDAY AND
SATURDAY. ANY HEAVY RAINS WILL BRING THE THREAT FOR FLASH
FLOODING AND DEBRIS FLOWS OVER THE RECENT BURN AREAS OF THE ANGEL
AND BUTLER FIRES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. SPOTTERS MAY BE
ACTIVATED FRIDAY.

MOEDE

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 19, 2:50 AM PDTDense Fog AdvisorySGXOrange, Riverside, San Bernardino, San Diego6 hr

Nearby

Wind Advisories in California, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.